Nurofen For Children 100ml
It contains 100mg of the active ingredient ibuprofen in every 5 ml of medicine. The pack contains a double-ended measuring spoon to measure the dose correctly.
£17.99
in stock
CompareIt contains 100mg of the active ingredient ibuprofen in every 5 ml of medicine. The pack contains a double-ended measuring spoon to measure the dose correctly.
£17.99
in stock
Compare
Reviews
There are no reviews yet.